PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1973 April; 66(4): 326–327.
PMCID: PMC1644897

Hypertrichosis lanuginosa and a lichenoid eruption due to diazoxide therapy.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (659K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • HARBER LC, LASHINSKY AM, BAER RL. Skin manifestations of photosensitivity due to chlorothiazide and hydrochlorothiazide. J Invest Dermatol. 1959 Sep;33:83–84. [PubMed]
  • Hegedus SI, Schorr WF. Acquired hypertrichosis lanuginosa and malignancy. A clinical review and histopathologic evaluation with special attention to the "mantle" hair of Pinkus. Arch Dermatol. 1972 Jul;106(1):84–88. [PubMed]
  • Koblenzer PJ, Baker L. Hypertrichosis lanuginosa associated with diazoxide therapy in prepubertal children: a clinicopathologic study. Ann N Y Acad Sci. 1968 Apr 11;150(2):373–382. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press